| Model Number |
FF-410335 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Company representative reported "style 410" against left device.Later healthcare professional reported left side rupture.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening sharp assessed as unidentified (tear) opening (shell thickness was within specification).Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed in the device.No further actions are required as the device was implanted.